RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mamaeva, K S

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:68
Abstract pages:587
Full texts:224
References:119

http://www.mathnet.ru/eng/person18572
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/366392

Publications in Math-Net.Ru
2003
1. K. S. Mamaeva, N. N. Trunov, “Wave Equations in Riemannian Spaces”, TMF, 135:1 (2003),  82–94  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 135:1 (2003), 520–530  isi
1994
2. K. S. Mamaeva, “Casimir effect in nonstationary regions with Friedmann metric”, TMF, 101:3 (1994),  450–457  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 101:3 (1994), 1479–1484  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019